# SDR ANCF20232403007

- Difficulty date: March 11, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 30,209 hours, 28,634 cycles
- Engine: Cfmint CFM565B4
- Engine time: 26,836 hours, 20,580 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0631050
- Condition: Unserviceable
- Location: 2075gj
- Part time: 49,706 hours, 19,001 cycles
- Component: Pump, 693335
- Component part number: 693335
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
11-MAR-23 WO 17'202'358 => ELEC HYD BLUE PUMP OVERHEAT

ACTIONS TAKEN
11-MAR-23 WO 17'202'358 => PERFORM TSM 29-12-00-810-806-A.

12-MAR-23 WO 17'202'358 => DUE TO ELEC HYD BLUE PUMP OVERHEAT  IAW TSM 29-12-00-810-806-A REV 63 WAS REMOVED AND REPLACED  BLUE ELECTRIC PUMP IAW AMM 29-12-51-000/400-001-A REV 63, TORQUE APLLIED: TO BOLTS (4) 100LBF-IN, TO UNION (3) 166LBF-IN, TO ATTENUATOR (12)300LBF-IN, TO UNION (15) 600LBF-IN, TO PRESSURE PIPE (13)500LBF-IN, TO DRAIN(11) 144LBF-IN, TO CASE DRAIN (2) 275LBF-IN, TO SUCTION PIPE(16) 900LBF-IN PERFORMED BLEEDING IAW AMM 29-00-00-870-008/009-A REV 63 PERFORMED OPERATIONAL TEST AND TEST IS OK, PERFORMED LEAK CHECK ALL OK.
